# SDR CA120326007

- Difficulty date: March 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 10,952 hours
- Engine: Pwa PT642A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Attitude System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROCH, THE FLIGHT DIRECTOR WAS "LAZY" THE VERTICIAL GYRO WAS REPLACED, SYSTEM WAS FUNCTION CHECKED SERVICABLE. (TC# 20120326007)
